# SDR USAA2012032100003

- Difficulty date: March 20, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 38,170 hours, 13,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514303
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ON THE 4R DOOR MISSING.  REPLACED MISSING LENS COVER.
